On the equivalence of two modes of distribution of a sequence

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)157-167
Number of pages11
JournalMonatshefte für Mathematik
Volume72
Issue number2
DOIs
StatePublished - Apr 1 1968

Fingerprint

Equivalence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the equivalence of two modes of distribution of a sequence. / Zame, Alan.

In: Monatshefte für Mathematik, Vol. 72, No. 2, 01.04.1968, p. 157-167.

Research output: Contribution to journalArticle

@article{93d45402f9ee49e6b68c370a006502b5,
title = "On the equivalence of two modes of distribution of a sequence",
author = "Alan Zame",
year = "1968",
month = "4",
day = "1",
doi = "10.1007/BF01298156",
language = "English (US)",
volume = "72",
pages = "157--167",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - On the equivalence of two modes of distribution of a sequence

AU - Zame, Alan

PY - 1968/4/1

Y1 - 1968/4/1

UR - http://www.scopus.com/inward/record.url?scp=34250529402&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250529402&partnerID=8YFLogxK

U2 - 10.1007/BF01298156

DO - 10.1007/BF01298156

M3 - Article

AN - SCOPUS:34250529402

VL - 72

SP - 157

EP - 167

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 2

ER -